# SDR SIMA200719801

- Difficulty date: July 15, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 12,060 hours, 9,942 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Warning Message
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED ELECTRICAL EMERGENCY ABNORMAL MESSAGE, DIVERTED TO BUF, MESSAGE CLEARED ITSELF.  NO CMC MESSAGE NOTED, RESET ELECTRICAL POWER PER EMB FAULT ISOLATION MANUAL TASK 24-60-00-810-820A.
